| Catalog Number |
CV-17702-E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "two needles were broken during the puncture attempt." the patient's current condition is unknown at this time.Associated mdr number: 9680794-2025-00341.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "two needles were broken during the puncture attempt." the patient's current condition is unknown at this time.Associated mdr numbers include: 9680794-2025-00346 and 9680794-2025-00341.